# SDR USAA2012050700010

- Difficulty date: April 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 655169817
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON STRINGER SPLICE BETWEEN BS 902 TO BS 912, S24L.  REPAIRED STRINGER SPLICE BETWEEN BS 902 TO BS 912, S24L IAW B737 SRM 51-40-02-0G FIG 3, 8, 12.
